# SDR SWIA200718881

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 16,894 hours, 14,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHTS ARE INOP, FLIGHT NR 6523.  REPAIRED WIRING IAW WM 20-10-00.  OPERATIONAL CHECK GOOD.
